Volume 10, 2018

Issue 1-9

Masoumeh, Beheshti and Mahdi, Azhini Generalized Viscosity Approximation Methods of Ishikawa Type for Nonexpansive Mappings in Hilbert Spaces.
Volume 10, (2018), Issue 1, pp. 1-14.

Mehdi, Alaeiyan and Ayoob , Mehrabani Perfect 3-colorings of Cubic Graphs of Order 8.
Volume 10, (2018), Issue 2, pp. 1-11.

Kehayopulu, Niovi Fuzzy Right (Left) Ideals in Hypergroupoids and Fuzzy Bi-ideals in Hypersemigroups.
Volume 10, (2018), Issue 3, pp. 1-10.

Movsisyan, Yu. M. Hyperidentities and Related Concepts, II.
Volume 10, (2018), Issue 4, pp. 1-85.

Khachatryan, L. A. and Nahapetian, B. S. Non-linear Functionals Preserving Normal Distribution and Their Asymptotic Normality.
Volume 10, (2018), Issue 5, pp. 1-20.

Navasardyan, K. A. Uniqueness Theorems for Multiple Series by Vilenkin and Generalized Haar Systems
Volume 10, (2018), Issue 6, pp. 1-15.

Hasan, Ayazul On the socles of commutator invariant submodules of {\mathversion{bold}{$QTAG$}}-modules
Volume 10, (2018), Issue 7, pp. 1-11.

Dragomir, S. S. Lebesgue Integral Inequalities of Jensen Type for $\lambda $-Convex Functions
Volume 10, (2018), Issue 8, pp. 1-19.

Nersessian, Anry On an Over-Convergence Phenomenon for Fourier series. Basic Approach.
Volume 10, (2018), Issue 9, pp. 1-22.